Yes. If you take the pill for one month, then not the next, your body will get confused and act a little wierd. You may not get your period or you may get it sooner, or you could get it later. Just depends on your body and how it reacts to that.
It matters what birth control....Depo you can miss a period. And the pill stays in your system for 2 to 3 months after you stop taking it. Some girls miss a period as a growing month.
Birth control can cause this to happen don't worry
can you get pergnent if you took birth control pills only twice last month then had your period but had unprotected sex after your period will you get your period the next month??
You can change the time your period comes the following month if you are on certain types of birth control. For example, finishing a pack of birth control pills early will make your period come earlier the next month.
generally not. birth control takes about a month to work. certain kinds are made to stop your period but others contain a week of blank pills (pills without a hormone) to allow your period to happen once a month, even while your birth control is in effect. for some people, like me, it stops your period anyway though. sometimes you have to switch different brands to see which one is right for you.
In the first three months of using hormonal birth control, a woman may have irregular bleeding. This side effect improves with time.
Birth control loses all of its effect the day that you stop using it.
Unfortunately, birth control stops your period, but sometimes, things go wrong and it PERMANENTLY stops your period. HOWEVER, if it's only been a month, then you have nothing to worry about! Birth control STOPS your period so you don't have to worry!
your period is just irregular go to the doctor and get on birth control.
It shouldn't if you take it properly. Birth control can be used to make your period more predictable & controlled. For example, I prefer my period at the beginning of the month because I expect it then. Mentally I just know new month, period is coming.
A woman can get her period twice a month for multiple reasons such as missing her birth control or having an irregular period cycle.
Hi, You can stop your period from arriving by continuing to take the active birth control pills.
Any birth control taken continuously may stop your period for three month. Some brand names that specifically package pills this way are Seasonale and Seasonique. Unscheduled spotting between periods can be a side effect.
I have been on birth control for a month now. I have finished a pack and still have not had a period. What else can I do?
No, you may need to get a different type of pill. Go see your doctor, they will choose a better pill for you. Yes. The first entire month I started taking birth control I had my period everyday. It was very light however and after that first month my period went back to normal.
I'm having the same problem, just started taking YAZ and no period yet?
To not let your period come this month, you could combine two packets of your 21-day birth control pills, if you are prescribed them.
usually you will start the pill the Sunday after your period begins. this will regulate your period so you will get it about the same time each month
It's very unlikely that you'd have a normal period the first month off birth control (I'm assuming by 'birth control' what you actually mean is the combination pill - please don't use these terms interchangeably, there are many forms of birth control!). Your first 'period' will be your withdrawal bleed as normal, but after that it may take a few months to get a real period again. It can also take up to 12 months for your cycles to regulate again once you stop using hormonal birth control.
If you stop the birth control, you may have bleeding even if your last period was less than a month ago.
No worries. Just continue taking the birth control pill as scheduled.
absolutely do not miss a lot of birth control pills. If you consistently miss pills, you will get an irregular period (you could get a period like 3 times a month) and there is a very good chance you will get pregnant.
You should still get a period while taking birth control pills. Your period usually occurs during the placebo week of pills. If the birth control was not taken properly, then there may be a chance of pregnancy, which delays your period. If you have not gotten your period during the placebo week, your should take a pregnancy test.
Yes, 4 days of birth control can cause an irregular period as the birth control messes up your hormones and throws your body's natural rhythm out of whack.
Yes it does. It takes a month or two before your cycle becomes normal again. If you had PMS before taking the pill it returns and your period may seem heavy for a time.